# SDR IPXA2023080493794

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,877 hours, 12,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAON PREFLIGHT EXTERIOR INSPECTION I NOTICED THE L1 DOOR OPENING PRESSURE GAUGE READS APPROX 600 PSI ABOUT 1000 PSI BELOW LIMIT OF PLACARDSERVICED CREW DOOR DAMPER AND EMERGENCY OPS CYLINDER IAW AMM 52 10 14 0301
